# SDR AALA202411189744

- Difficulty date: October 28, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 36,250 hours, 14,908 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M22322
- Condition: Deformed
- Location: Zone 800
- Part time: 8,919 hours, 4,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 832 ESCAPE SLIDE IS DEFORMED. **SUPPLEMENTAL REPORT FOR AALA202410299744: MAINTENANCE REPLACED ESCAPE SLIDE PER TASK CARD 26C83252008. ** (CLOSED)
